MathSciNet Relay Station
MathSciNet bibliographic data
MR935534 (90a:60057) 60F10 (28D20 58F11 58F15)
Orey, Steven; Pelikan, Stephan Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms. Trans. Amer. Math. Soc. 315 (1989), no. 2, 741–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement